MAUDE Adverse Event Report: Thoratec Switzerland GMBH CentriMag 2nd Generation Primary Console; Control, Pump Speed, Cardiopulmonary Bypass

Thoratec Switzerland GMBH CentriMag 2nd Generation Primary Console; Control, Pump Speed, Cardiopulmonary Bypass
Model Number 201-90411
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
CentriMag 2nd Generation Primary Console
Common Device Name
Control, Pump Speed, Cardiopulmonary Bypass
Manufacturer (Section D)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
Thoratec Switzerland GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50045644
Report Number3003306248-2026-00258
Device Sequence Number15825290
Product Code DWA
UDI-Device Identifier07640135140702
UDI-Public(01)07640135140702(11)180518
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number201-90411
Device Catalogue Number201-90411
Device Lot Number6473984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer07/20/2026
08/19/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/17/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight345 LB